# SDR MYW2004F00006

- Difficulty date: June 4, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 976J5981
- Condition: Fluctuates
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, GENERATOR DROPPED OFF LINE FOLLOWED BY NR 3 GEN LIGHT.  REJECTED TAKE OFF AT 75 KNOTS.  ACCOMPLISHED AOM PROCEDURE GENERATOR CHECKLIST ZA9-1 AND REJECTED TAKEOFF.  RETURNED TO GATE WITHOUT INCIDENT.  FOUND NR 3 GENERATOR FREQUENCY FLUCTUATING.  TRANSFERRED TO DMI 6159 IAW MEL 24-1 PLACARDS INSTALLED AND DISCONNECTED NR 3 CSD.  AIRCRAFT RETURNED TO SERVICE.  REMOVED AND REPLACED NR 3 GENERATOR AND CSD IAW MM.  OPS CHECK AND LEAK CHECK GOOD ON ENGINE RUN.  CLEARED DMI 6159.
